# SDR IPXA12M74039

- Difficulty date: May 25, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Bs 1561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 48L CORRODED AT STA 1561 TO 5-113 IN CTR CARGO BILGE     REMOVED,  FABRICATED & INSTALLED REPLACEMENT SECTION OF L48L BETWEEN STA 1532 TO 1701 IAW SRM 51-33-01, 51-35-02, DWG AFA7776, NFA6214.
